MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual, functional, or dimensional inspection of the product involved in the complaint could not be conducted since the product was not returned.No additional tests were performed as part of this complaint investigation.The device history record of batch number: 74a2200229 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The device history review shows that the product was assembled and inspected according to our specifications.No corrective action can be established at this moment since the product sample is not available for evaluation.A product sample is necessary to perform a proper investigation to determine the root cause and the corresponding corrective actions.The customer complaint cannot be confirmed based only on the information provided and an attempt to duplicate the failure mode was made but at the time, there is no inventory of the involved product code available at the facility or being manufactured at the time.If defective sample becomes available at a later date this complaint will be updated as applicable.
 
Event or Problem Description
Reported issue: upon connecting the pleur-evac system to the catheter, drainage flowed.It was noted that a large leak was occurring from the bonded connection between the silicone drainage tubing and red connector port or between the red connector port and blue connector.The female patient had coronary bypass surgery and the chest drain was connected at the end of procedure; the floater was not showing when connected to the suction and no drainage.There was no reported injury.

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16048421
Report Number3004365956-2022-00120
Device Sequence Number15012117
Product Code KDQ
UDI-Device Identifier34026704631231
UDI-Public34026704631231
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2025
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74A2200229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date12/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexFemale